RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1998, Volume 32, Issue 1, Pages 1–11 (Mi faa393)  

This article is cited in 5 scientific papers (total in 5 papers)

Lagrange Singularities under Symplectic Reduction

V. M. Zakalyukin, O. M. Myasnichenko

Moscow Aviation Institute

DOI: https://doi.org/10.4213/faa393

Full text: PDF file (1186 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1998, 32:1, 1–9

Bibliographic databases:

UDC: 514.853
Received: 05.09.1997

Citation: V. M. Zakalyukin, O. M. Myasnichenko, “Lagrange Singularities under Symplectic Reduction”, Funktsional. Anal. i Prilozhen., 32:1 (1998), 1–11; Funct. Anal. Appl., 32:1 (1998), 1–9

Citation in format AMSBIB
\Bibitem{ZakMya98}
\by V.~M.~Zakalyukin, O.~M.~Myasnichenko
\paper Lagrange Singularities under Symplectic Reduction
\jour Funktsional. Anal. i Prilozhen.
\yr 1998
\vol 32
\issue 1
\pages 1--11
\mathnet{http://mi.mathnet.ru/faa393}
\crossref{https://doi.org/10.4213/faa393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1627283}
\zmath{https://zbmath.org/?q=an:0919.57021}
\transl
\jour Funct. Anal. Appl.
\yr 1998
\vol 32
\issue 1
\pages 1--9
\crossref{https://doi.org/10.1007/BF02465751}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075334000001}


Linking options:
  • http://mi.mathnet.ru/eng/faa393
  • https://doi.org/10.4213/faa393
  • http://mi.mathnet.ru/eng/faa/v32/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zakalyukin V., “Applications of flag contact singularities”, New Developments in Singularity Theory, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 21, 2001, 35–64  mathscinet  zmath  isi
    2. Sevryuk M.B., “Symplectic and contact geometry and Hamiltonian dynamics”, European Congress of Mathematics, Progress in Mathematics, II, 2001, 565–573  mathscinet  zmath  isi
    3. Zakalyukin V., “Simple coisotropic projections and caustics”, European Congress of Mathematics, Progress in Mathematics, II, 2001, 575–582  mathscinet  zmath  isi
    4. Bogaevski, IA, “Lagrange mappings of the first open Whitney umbrella”, Pacific Journal of Mathematics, 203:1 (2002), 115  crossref  mathscinet  zmath  isi  scopus
    5. V. M. Zakalyukin, “Simple Coisotropic Caustics”, Journal of Mathematical Sciences, 124:5 (2004), 5310–5320  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:284
    Full text:96
    References:46
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019